# SDR CALA2015083194260

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 79,051 hours, 14,070 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L & DOOR 4R EMER EXIT SIGNS REMAIN ILLUMINATED AFTER SELECTING EMER LIGHT SWITCH TO THE OFF POSITION.  SEATED CONNECTOR TO EMER LIGHT POWER SUPPLY FOR DOOR 4L & 4R, RESET EMER LIGHT CB DOOR 4L & 4R ON P 11 PANEL.  ACCOMPLISHED SUCCESSFUL TEST OF THE EMER LIGHTS IAW AMM 33-51-00-501.
